# SDR NSVA2011085

- Difficulty date: March 28, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 39,269 hours, 46,601 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR PREVIOUS BONDED DOUBLER LIFTING, REPAIRED IAW TD 340-52-11-01. REF CONTROL NUMBER 194-25.  NUMEROUS DENTS ON CARGO DOOR EXTERNAL SKIN.  REPAIRED DENT "X" IAW TD 340-52-11-01. REF CONTROL NUBER 194-27.  PAX DOOR DENT, REPAIRED IAW TD 340-52-11-01.  REF CONTROL NUMBER 194-28.  PAX DOOR PRE EXISTING BONDED DOUBLER LOCATED 10.5 INCHES FROM FWD EDGE, 13.5 INCHES FROM BOTTOM EDGE VERIFIED IAW TD 34-52-11-01 REF CONTROL NUMBER 194-32.
